Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Medical abortion using Mifepristone + Misoprostol. Affect fibrom and chist found during transvaginal ecography?

Hello. I am pregnant in 3 weeks the last period was on 4 OF October. I was to doctor and made the transvaginal ecography and i have a fibrom and a chist and i want to know if i am choosing the method of intrerupting the prgnancy with Mifepristone + Misoprostol .is afecting my body somehow and if is wrong for that fibrom and chist?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
Doing medical termination of pregnancy with medicines can cause excessive uterine bleeding specially if you are already having uterine fibriods. It can also aggravate the development of ovarian cysts. Do not take these medicines without medical supervision.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor